Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34920
Title: Smoothing nonlinear penalty functions for constrained optimization problems
Authors: Yang, XQ 
Meng, ZQ
Huang, XX
Pong, GTY
Keywords: Constrained optimization
Nonlinear penalty function
Smoothing method
ε-feasible solution
Optimal solution
Issue Date: 2003
Publisher: Taylor & Francis
Source: Numerical functional analysis and optimization, 2003, v. 24, no. 3-4, p. 351-364 How to cite?
Journal: Numerical functional analysis and optimization
Abstract: In this article, we discuss a nondifferentiable nonlinear penalty method for an optimization problem with inequality constraints. A smoothing method is proposed for the nonsmooth nonlinear penalty function. Error estimations are obtained among the optimal value of smoothed penalty problem, the optimal value of the nonsmooth nonlinear penalty optimization problem and that of the original constrained optimization problem. We give an algorithm for the constrained optimization problem based on the smoothed nonlinear penalty method and prove the convergence of the algorithm. The efficiency of the smoothed nonlinear penalty method is illustrated with a numerical example.
URI: http://hdl.handle.net/10397/34920
ISSN: 0163-0563
DOI: 10.1081/NFA-120022928
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
Citations as of Mar 23, 2017

Page view(s)

13
Last Week
1
Last month
Checked on Mar 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.